# SDR SWIA200413816

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 2,407 hours, 2,159 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1407
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, (STEERING INOP) CAUTION MSG CAME ON FOLLOWED BY (STAB TRIM) (BOTH CHANNELS), THEN (MACH TRIM).    OPS CHECKED NWS AFTER RESET AND OPS CHECK GOOD. REPLACED HSTCU AND PERFORMED OPERATIONAL CHECK IAW CRJ MM 27-41-01.
